# SDR UPS99830249

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46401111
- Condition: Cracked
- Location: Bs 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AT FS -12, LONGERON 33L FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 4640111 AND SRM 51-1-20D, 51-1-21, AND 51-3-0.
